# SDR ACE0822021

- Difficulty date: August 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Relay
- Part number: MS24171
- Condition: Contaminated
- Location: Hyd Pump
- Part time: 37,339 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO LANDING, THE LANDING GEAR WOULD NOT NORMALLY EXTEND.  THE FLIGHT CREW USED THE ALTERNATE HAND PUMP FOR EXTENSION AND PERFORMED AND UNEVENTFUL LANDING.  MAINTENANCE CONFIRMED THAT THE LANDING GEAR HYDRAULIC MOTOR RELAY WOULD FREEZE AND NOT OPERATE THE HYDRAULIC POWER PACK.  THE RELAY WAS REPLACED AND ALL SYSTEMS OPERATED NORMAL.  POST REMOVAL INSPECTION OF THE OLD RELAY CONFIRMED THAT THE PLUNGER CAVITY WAS CONTAMINATED WITH WATER.
